Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 84, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 1, 2016, 3:33 PM CDT for Val Verde County, Texas. It took effect at Jun 2, 2016, 2:50 AM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 3:33 PM CDT (20:33 UTC)
- In effect from
- Jun 2, 2016, 2:50 AM CDT
- Expired
- Jun 3, 2016, 4:20 AM CDT
- In force
- 26 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 100 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Devils River at Bakers Crossing near Juno (BKCT2).
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 8 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
854
WGUS44 KEWX 012033
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
333 PM CDT WED JUN 1 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Devils River...Rio Grande
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-021433-
/O.NEW.KEWX.FL.W.0082.160602T0504Z-160602T2006Z/
/LNYT2.2.ER.160602T0504Z.160602T0600Z.160602T0806Z.NO/
333 PM CDT WED JUN 1 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Rio Grande At Foster Ranch.
* from late tonight to Thursday afternoon...or until the warning is cancelled.
* Flood stage is 14.0 feet.
* Impact...At 15.0 feet...(4.6 meters), moderate lowland flooding into the right
flood plain floods campsites below Dryden to Amistad Reservoir. Turbulence is
very dangerous for swimmers, tubers and canoeists. Livestock are trapped in
low areas of the channel and banks and potentially can drown..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Foster Ranch 14 14 11.6 3.6 2.2 2.0 1.9
&&
LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
2954 10128 2973 10147
$$
TXC465-021433-
/O.NEW.KEWX.FL.W.0083.160602T0950Z-160603T0242Z/
/JNXT2.1.ER.160602T0950Z.160602T1200Z.160602T1442Z.UU/
333 PM CDT WED JUN 1 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Devils River At Cauthorn Ranch Near Juno.
* from late tonight to Thursday evening...or until the warning is cancelled.
* At 3:00 PM Wednesday the stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to rise to
near 9.4 feet by tomorrow morning.The river will fall below flood stage by
tomorrow late morning.
* Impact...At 10.0 feet...(3.0 meters), Low water crossings and bridges along
the Devils River and tributaries flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Cauthorn Ranch N 3 8 4.4 Wed 3 PM 9.4 4.7 4.6 4.6 4.6
&&
LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
2996 10118 3003 10122
$$
TXC465-021432-
/O.NEW.KEWX.FL.W.0084.160602T0750Z-160603T0920Z/
/BKCT2.2.ER.160602T0750Z.160602T1200Z.160602T2120Z.NO/
333 PM CDT WED JUN 1 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Devils River At Bakers Crossing 19N Of Comstock.
* from late tonight to late Thursday night...or until the warning is cancelled.
* At 3:15 PM Wednesday the stage was 2.4 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and continue to
rise to near 9.6 feet by tomorrow morning.The river will fall below flood
stage by tomorrow afternoon.
* Impact...At 10.0 feet...(3.0 meters), Moderate lowland flooding is several
feet over the Bakers Crossing bridge at Highway 163. Flow is well into the
flood plain and very dangerous to campers and river recreationists above Juno
to Amistad Reservoir..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Bakers Crossing 4 6 2.4 Wed 3 PM 9.6 3.5 2.8 2.6 2.5
&&
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
2968 10103 2986 10105
$$1 follow-up statement
205
WGUS84 KEWX 020228
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
928 PM CDT WED JUN 1 2016
...The flood warning is cancelled for the following rivers in Texas...
Rio Grande At Foster Ranch Affecting Val Verde County
Devils River At Cauthorn Ranch Near Juno Affecting Val Verde County
Devils River At Bakers Crossing 19N Of Comstock Affecting Val Verde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-020258-
/O.CAN.KEWX.FL.W.0082.000000T0000Z-160602T2006Z/
/LNYT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 PM CDT WED JUN 1 2016
The flood warning is cancelled for
the Rio Grande At Foster Ranch.
* Flood stage is 14.0 feet.
* Forecast...The river is forecast below flood stage with a maximum value of
13.5 feet after midnight tomorrow.
* Impact...At 14.0 feet...(4.3 meters), minor lowland flooding into low areas of
the flood plain causes no significant damage..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Foster Ranch 14 14 9.9 3.4 2.5 2.1 1.9
&&
LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
2954 10128 2973 10147
$$
TXC465-020258-
/O.CAN.KEWX.FL.W.0083.000000T0000Z-160603T0242Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
928 PM CDT WED JUN 1 2016
The flood warning is cancelled for
the Devils River At Cauthorn Ranch Near Juno.
* At 9:00 PM Wednesday the stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will crest below flood stage at 6.8 feet after midnight.
* Impact...At 7.0 feet...(2.1 meters), Nuisance lowland flooding in low water
crossings on the Devils River..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Cauthorn Ranch N 3 8 4.4 Wed 9 PM 5.5 4.7 4.6 4.6 4.5
&&
LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
2996 10118 3003 10122
$$
TXC465-020258-
/O.CAN.KEWX.FL.W.0084.000000T0000Z-160603T0920Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 PM CDT WED JUN 1 2016
The flood warning is cancelled for
the Devils River At Bakers Crossing 19N Of Comstock.
* At 8:15 PM Wednesday the stage was 2.4 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will crest below flood stage at 3.7 feet after midnight
tomorrow.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Bakers Crossing 4 6 2.4 Wed 8 PM 2.8 2.5 2.4 2.5 2.4
&&
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
2968 10103 2986 10105
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 1, 3:17 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 1, 3:17 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 317 PM CDT WED JUN 1 2016 .SHORT TERM (Tonight through Thursday Night)... Upper low can be seen on water vapor just south of the AZ/NM border. This is the system that will be coming into Texas over the next several days bringing the continued chance for showers and thunderstorms. This afternoon it appears that South Central Texas is in between lift areas, one to the east near the TX/LA border and more lift over the Edwards Plateau and the Big Bend. Will continue with high pop and the wording of locally heavy rainfall overnight. It appears from the latest meso models that a cluster or MCS should develop out west and move through the central and southern sections of the CWA. This risk of storms will continue to be high on Thursday as the upper low moves into Texas and stalls over Central Texas. The flood threat will remain high with saturated soils. The pattern has shown breaks in the activity as the large MCS systems do a good job in bringing stable area in their wake. The timing and exact location of these systems will still be problematic in giving any sort of forecast specifics. Flooding threat will remain high. Cant rule out some Severe Storms with a Marginal risk forecast by SPC. Marginal risk is mainly south of the area on Thursday. && .LONG TERM (Friday through Wednesday)... Both the European and GFS show the upper low stalling over the area on Thursday Night through Saturday before drifting southwest into Mexico over the weekend into early next week. Keeping with the 3-5 inches, isolated 10 inch totals. WPC and models are showing that much of the precip will be east and south of the area but with the upper low centered over Texas we will run the continued risk of daytime development of storms as well as night time development if the low center develops more of a warm core. By the start of next week the low is forecast to drift sw into Mexico. This will take the majority of the lift with it with only a 20 pop on Monday and no pop on Tuesday. Cant rule out some isolated activity next week just due to residual moisture left behind and daytime heating. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 81 66 81 66 / 70 80 60 60 40 Austin Bergstrom Intl Airport 68 81 66 81 66 / 70 80 60 60 40 New Braunfels Muni Airport 68 81 66 83 66 / 70 80 60 60 40 Burnet Muni Airport 66 79 65 78 64 / 70 70 60 60 40 Del Rio Intl Airport 68 85 67 86 66 / 80 60 30 30 20 Georgetown Muni Airport 67 79 66 78 65 / 70 80 70 60 40 Hondo Muni Airport 68 82 65 83 66 / 80 70 50 50 30 San Marcos Muni Airport 68 81 66 81 66 / 70 80 60 60 40 La Grange - Fayette Regional 70 80 68 81 68 / 70 80 60 60 50 San Antonio Intl Airport 69 81 66 82 67 / 70 80 60 60 40 Stinson Muni Airport 70 82 68 83 68 / 70 80 60 50 40 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...24 Synoptic/Grids...09 Public Service/Data Collection...30
Hazardous weather outlook, Jun 1, 4:44 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 AM CDT WED JUN 1 2016 TXZ171>173-183>194-202>209-217>225-228-021000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 AM CDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. THERE WILL ALSO BE A RISK FOR HAIL UP TO 1 INCH AND DAMAGING WIND GUSTS UP TO 60 MPH WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO... RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. FOR TODAY THROUGH FRIDAY...RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN BE EXPECTED WITH ISOLATED POCKETS UP TO 10 INCHES POSSIBLE. NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL BECOME MORE SCATTERED ON SUNDAY AND THEN ISOLATED ON MONDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 1, 2:27 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 PM CDT WED JUN 1 2016
TXZ184-012015-
EDWARDS TX-
227 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDWARDS COUNTY UNTIL 315
PM CDT...
AT 227 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKSPRINGS...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKSPRINGS AND DEVILS SINKHOLE STATE NATURAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3009 9996 3002 9997 3003 9999 2990 10000
2989 10002 2985 10002 2985 10003 2981 10002
2978 10003 2976 10003 2974 10053 3011 10054
3018 10021
TIME...MOT...LOC 1927Z 261DEG 11KT 2994 10024
AATSpecial weather statement, Jun 1, 3:29 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 PM CDT WED JUN 1 2016
TXZ184-012115-
EDWARDS TX-
329 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EDWARDS COUNTY
UNTIL 415 PM CDT...
AT 328 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF ROCKSPRINGS...MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
EDWARDS COUNTY ALONG HWY 377 NORTHEAST OF ROCKSPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3029 10008 3015 9997 3001 10027 3016 10039
3029 10024
TIME...MOT...LOC 2028Z 234DEG 10KT 3013 10027Special weather statement, Jun 1, 3:31 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 331 PM CDT WED JUN 1 2016 TXZ185-186-012100- REAL TX-KERR TX- 331 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KERR AND NORTHEASTERN REAL COUNTIES UNTIL 400 PM CDT... AT 330 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF VANCE...OR 16 MILES NORTH OF LEAKEY...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PRADE RANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2987 9995 3004 9992 3004 9961 2977 9966 TIME...MOT...LOC 2030Z 280DEG 7KT 2995 9986
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:37 PM CDT | River Flood Warning | EWX | Bastrop | 56 hr |
| May 31, 9:25 PM CDT | River Flood Warning | EWX | DeWitt | 61 hr |
| May 31, 9:25 PM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| May 31, 11:15 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 37 hr |
| Jun 1, 3:04 AM CDT | River Flood Warning | EWX | Medina | 5 days |
| Jun 1, 9:14 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 66 hr |
| Jun 1, 2:27 PM CDT | Special Weather Statement | EWX | Edwards | 48 min |
| Jun 1, 2:54 PM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Jun 1, 3:29 PM CDT | Special Weather Statement | EWX | Edwards | 46 min |
| Jun 1, 3:31 PM CDT | Special Weather Statement | EWX | Real | 29 min |
| Jun 1, 3:33 PM CDT | River Flood Warning | EWX | Val Verde | 24 hr |
| Jun 1, 3:33 PM CDT | River Flood Warning | EWX | Val Verde | 30 hr |
| Jun 1, 3:47 PM CDT | Areal Flood Advisory | EWX | Real | 118 min |
| Jun 1, 3:54 PM CDT | Special Weather Statement | EWX | Kerr | 36 min |
| Jun 1, 4:03 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 42 min |
| Jun 1, 4:41 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 49 min |
| Jun 1, 5:26 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 49 min |
| Jun 1, 5:54 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 2 hr |
| Jun 1, 6:10 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 50 min |
| Jun 1, 6:37 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.